# SDR HKGA201910108018

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE COWL DOOR 423 INNER SKIN IS CHAFFED THROUGH AT THE UPPER FWD CORNER OF THE OIL FILL DOOR. C/W REPAIR (ETD 2019-120-10557).
